International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 789-797
Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators
Department of Mathematics, Sri Sathya Sai Institute of Higher Learning, Prasanthinilayam 515 134, India
Received 29 July 1991; Revised 15 January 1992
Copyright © 1995 T. Gnana Bhaskar and M. Venkatesulu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An algorithm for the computation of Green's matrices for boundary value problems
associated with a pair of mixed linear regular ordinary differential operators is presented and two
examples from the studies of acoustic waveguides in ocean and transverse vibrations in nonhomogeneous strings are discussed.